{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,10,21]],"date-time":"2025-10-21T15:01:23Z","timestamp":1761058883497},"reference-count":14,"publisher":"Oxford University Press (OUP)","issue":"770","license":[{"start":{"date-parts":[[1989,12,1]],"date-time":"1989-12-01T00:00:00Z","timestamp":628473600000},"content-version":"vor","delay-in-days":0,"URL":"https:\/\/academic.oup.com\/pages\/standard-publication-reuse-rights"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[1989,12,1]]},"abstract":"<jats:title>Summary<\/jats:title>\n               <jats:p>We report a case of primary ventricular fibrillation following withdrawal of lithium in a patient concurrently taking chlorpromazine. A potentially important drug interaction is discussed.<\/jats:p>","DOI":"10.1136\/pgmj.65.770.936","type":"journal-article","created":{"date-parts":[[2008,12,29]],"date-time":"2008-12-29T21:05:27Z","timestamp":1230584727000},"page":"936-938","source":"Crossref","is-referenced-by-count":6,"title":["Ventricular fibrillation due to lithium withdrawal--an interaction with chlorpromazine?"],"prefix":"10.1093","volume":"65","author":[{"given":"R N","family":"Stevenson","sequence":"first","affiliation":[{"name":"Department of Cardiology, Whittington Hospital , Highgate Hill, London N19 5NF , UK"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"C","family":"Blanshard","sequence":"additional","affiliation":[{"name":"Department of Cardiology, Whittington Hospital , Highgate Hill, London N19 5NF , UK"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"D L H","family":"Patterson","sequence":"additional","affiliation":[{"name":"Department of Cardiology, Whittington Hospital , Highgate Hill, London N19 5NF , UK"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"286","published-online":{"date-parts":[[1989,12,1]]},"reference":[{"key":"ref_1","doi-asserted-by":"crossref","first-page":"223","DOI":"10.1016\/0002-9149(76)90316-7","article-title":"Electrocardiographic changes and cardiac arrhythmias in patient receiving psychotropic drugs","volume":"37","author":"Fowler, N.O.; McCall, D.; Chou, T.","year":"1976","unstructured":"Fowler, N.O., McCall, D., Chou, T. et al. Electrocardiographic changes and cardiac arrhythmias in patient receiving psychotropic drugs. Am J Cardiol 1976, 37: 223-230.","journal-title":"Am J Cardiol"},{"issue":"78","key":"ref_2","first-page":"757","article-title":"Cardiovascular complications in young patients taking psychotropic drugs","volume":"1969","author":"Alexander, C.A.; Niiio, A.","unstructured":"Alexander, C.A. & Niiio, A. Cardiovascular complications in young patients taking psychotropic drugs. Am Heart J 1969, 78: 757-769.","journal-title":"Am Heart J"},{"issue":"198","key":"ref_3","first-page":"134","article-title":"The effect of thioridazine hydrochloride and chlorpromazine on the electrocardiogram","volume":"1966","author":"Huston, J.R.; Bell, G.E.","unstructured":"Huston, J.R. & Bell, G.E. The effect of thioridazine hydrochloride and chlorpromazine on the electrocardiogram. JAMA 1966, 198: 134-138.","journal-title":"JAMA"},{"issue":"18","key":"ref_4","first-page":"137","article-title":"Sudden death and phenothiazines","volume":"1968","author":"Leestma, J.E.; Koenig, K.L.","unstructured":"Leestma, J.E. & Koenig, K.L. Sudden death and phenothiazines. Arch Gen Psychiatry 1968, 18: 137-147.","journal-title":"Arch Gen Psychiatry"},{"issue":"61","key":"ref_5","first-page":"379","article-title":"The prolonged QT interval - a frequently unrecognised abnormality","volume":"1985","author":"Kenny, R.A.; Sutton, R.","unstructured":"Kenny, R.A. & Sutton, R. The prolonged QT interval - a frequently unrecognised abnormality. Postgraduate Med J 1985, 61: 379-386.","journal-title":"Postgraduate Med J"},{"issue":"5","key":"ref_6","doi-asserted-by":"crossref","first-page":"296","DOI":"10.1097\/00004714-198510000-00008","article-title":"Rapid induction of extrapyramidal sideeffects with combined use of lithium and neuroleptics","volume":"1985","author":"Addonizio, G.","unstructured":"Addonizio, G. Rapid induction of extrapyramidal sideeffects with combined use of lithium and neuroleptics. J Clin Psychopharmacol 1985, 5: 296-298.","journal-title":"J Clin Psychopharmacol"},{"issue":"47","key":"ref_7","first-page":"90","article-title":"A case of lithium-chlorpromazine interaction","volume":"1986","author":"Yassa, R.","unstructured":"Yassa, R. A case of lithium-chlorpromazine interaction. J Clin Psychiatry 1986, 47: 90-91.","journal-title":"J Clin Psychiatry"},{"key":"ref_8","doi-asserted-by":"crossref","first-page":"567","DOI":"10.1016\/0010-440X(82)90049-9","article-title":"Neurotoxicity with combined administration of lithium and a neuroleptic","volume":"23","author":"Prakash, R.; Kelwala, S.; Ban, T.A.","year":"1982","unstructured":"Prakash, R., Kelwala, S. & Ban, T.A. Neurotoxicity with combined administration of lithium and a neuroleptic. Compr Psychiatry 1982, 23: 567-570.","journal-title":"Compr Psychiatry"},{"key":"ref_9","doi-asserted-by":"crossref","first-page":"451","DOI":"10.1002\/cpt1978234451","article-title":"Effect of lithium on plasma chlorpromazine levels","volume":"23","author":"Rivera-Calimlim, L.; Kerzner, B.; Karch, F.E.","year":"1978","unstructured":"Rivera-Calimlim, L., Kerzner, B. & Karch, F. E. Effect of lithium on plasma chlorpromazine levels. Clin Pharmacol Ther 1978, 23: 451-455.","journal-title":"Clin Pharmacol Ther"},{"key":"ref_10","first-page":"374","article-title":"A Manual of Adverse Drug Interactions","author":"Griffin, J.P.; D'Arcy, P.F.; Speirs, C.J.","year":"1988","unstructured":"Griffin, J.P., D'Arcy, P.F. & Speirs, C.J. A Manual of Adverse Drug Interactions, 4th edition. Butterworths, London, 1988, pp. 374-375.","edition":"4th edition"},{"key":"ref_11","doi-asserted-by":"crossref","first-page":"646","DOI":"10.1176\/ajp.133.6.646","article-title":"Clinical response and plasma levels. Effects of dosage schedules and drug interactions on plasma chlorpromazine levels","volume":"133","author":"Rivera-Calimlim, L.; Nasrallah, H.; Strauss, J.; Lasagna, L.","year":"1976","unstructured":"Rivera-Calimlim, L., Nasrallah, H., Strauss, J. & Lasagna, L. Clinical response and plasma levels. Effects of dosage schedules and drug interactions on plasma chlorpromazine levels. Am J Psychiatry 1976, 133: 646-651.","journal-title":"Am J Psychiatry"},{"key":"ref_12","first-page":"263","article-title":"Effect of lithium on gastric emptying and absorption of oral chlorpromazine","volume":"2","author":"Rivera-Calimlim, L.","year":"1976","unstructured":"Rivera-Calimlim, L. Effect of lithium on gastric emptying and absorption of oral chlorpromazine. Psychopharmacol Commun 1976, 2: 263-272.","journal-title":"Psychopharmacol Commun"},{"key":"ref_13","first-page":"109","article-title":"Lithium and chlorpromazine interaction","volume":"19","author":"Kerzner, B.; Rivera-Calimlim, L.","year":"1976","unstructured":"Kerzner, B. & Rivera-Calimlim, L. Lithium and chlorpromazine interaction. Clin Pharmacol Therap 1976, 19: 109.","journal-title":"Clin Pharmacol Therap"},{"key":"ref_14","first-page":"312","article-title":"Fending off the potassium pushers","volume":"1985","author":"Kassirer, J.P.; Harrington, J.T.","unstructured":"Kassirer, J.P. & Harrington, J.T. Fending off the potassium pushers. N Engl J Med 1985, 312: 785-787.","journal-title":"N Engl J Med"}],"container-title":["Postgraduate Medical Journal"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/academic.oup.com\/pmj\/article-pdf\/65\/770\/936\/50077012\/postgradmedj-65-936.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"syndication"},{"URL":"https:\/\/academic.oup.com\/pmj\/article-pdf\/65\/770\/936\/50077012\/postgradmedj-65-936.pdf","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2023,4,28]],"date-time":"2023-04-28T16:03:39Z","timestamp":1682697819000},"score":1,"resource":{"primary":{"URL":"https:\/\/academic.oup.com\/pmj\/article\/65\/770\/936\/7044565"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[1989,12,1]]},"references-count":14,"journal-issue":{"issue":"770","published-online":{"date-parts":[[1989,12,1]]},"published-print":{"date-parts":[[1989,12,1]]}},"URL":"https:\/\/doi.org\/10.1136\/pgmj.65.770.936","relation":{},"ISSN":["0032-5473","1469-0756"],"issn-type":[{"value":"0032-5473","type":"print"},{"value":"1469-0756","type":"electronic"}],"subject":[],"published-other":{"date-parts":[[1989,12]]},"published":{"date-parts":[[1989,12,1]]}}}